HGH Side Effects and Risks
By Lisa Wells, RN
Some warn of the dangers of human growth hormone (HGH). Such talk may frighten people into thinking that HGH is a dangerous steroid substance when it is a required hormone that helps to keep us healthy and vibrant. One important reason why young people are more healthy than those who are older is because they have an adequate supply of growth hormone.
When speaking of side effects I believe that some people may not understand that there is a difference in the human growth hormone made naturally by the body, which is called Somatotropin, and the recombinant HGH injections that are made by pharmaceutical companies, and whose generic name is Somatropin.
Somatropin is a synthetic hormone replacement therapy (HRT) that causes most of the side effects we hear about.
I consider this unfortunate because in aging adults restoring declining amounts of the body's own growth hormone have been shown to delay and even reverse many of the effects of aging as well as improve many health conditions.
Lisa Wells, RN
Possible Side Effects of HGH Injections
As previously stated, injecting ones self with synthetic human growth hormone can cause side effects and that is why the injections should be taken as the last choice and should only be used on the advice and management of a qualified physician. Aging adults who treat themselves, as well as young people who already have an optimum supply of growth hormone are at high risk for side effects when using the injections.
One possible side effect of taking the injections is the patient's pituitary gland becoming lazy. The injections provide the body with a full dose of growth hormone so the pituitary gland will not need to release its own real HGH. For this reason it can be hard to get off the injections because if they are stopped abruptly the person may experience a rebound effect in which he loses the benefits he had gained and maybe even more. To try to diminish this rebound effect patients should be slowly weaned off the injections with the hope that the pituitary gland will begin producing HGH again.
Other side effects include:
Carpal tunnel syndrome
Gynecomastia (enlarged breasts in males)
Acromegaly is a dangerous disease with increased incidence of heart attack and death. Acromegaly causes an unnatural overgrowth of bone in the extremities, forehead, and jaw, as well as other symptoms.
In Dr. Rudman's study the anti-aging and health and fitness benefits were extensive but there were also side effects due to the large doses he used. Those who inject themselves with massive doses of HGH risk this same fate.
Concerns About the Risk of Cancer
There are also concerns that HGH injections may increase the risk of cancer, since hormone replacement therapy (HRT) with certain other synthetic hormones has been found to increase the risk of cancer in some studies.
Taking growth hormone in homeopathic form and supplements to help the pituitary gland release more of its own HGH has not been shown to increase the risk of cancer. In fact, it is believed that the growth hormone made by the body actually provides a defense against cancer by increasing the cancer fighting cells and strengthening the immune system.
Article: HGH and the Risk of Cancer
Homeopathic Human Growth Hormone
Our high quality HGH products provide a safe and effective way to enjoy the benefits of optimum growth hormone in the body without the side effects and risks that may be seen when taking HGH by injection.
Those interested in increasing their own growth hormone release safely and effectively should learn more about our products, which come with a money back guarantee. You can always choose to take injections if needed, but why begin with the injections if it is not necessary?
Lisa Wells, RN, working full time with HGH since 1999.
Klatz, Ronald, "Grow Young With HGH," HarperPerennial, 1997.
Cohn, L, Feller, A.G., Draper, W., Rudman, I.W., Rudman, D., "Carpal Tunnel Syndrome and Gynaecomastia During Growth Hormone Treatment of Elderly Men With Low Circulating IGF-1 Concentrations," Clinical Endocrinology (Oxf), 1993.
Klatz, Ronald, Goldman, Robert, “Stopping the Clock,” Keats Publishing, Inc., 1996.